# SDR 2003UALA00254

- Difficulty date: March 9, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 37,340 hours, 13,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORROSION ON UPPER SURFACE, STA 367, RBL 9.  MAJOR REPAIR ACCOMPLISHED. REPLACED SUPPORT AT BS 367, STR 9, WL 208.
